Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Abdominal cramping, bloating and colored vaginal discharge. Not able to take out IUD. No periods. What to do?

I have an iud , tried to get it taken out and was told they couldn t find it, I had to transfer to different doctors, my husband is military . Anyways I ve been cramping and bloating , which never happens. I have also been bleeding lately and have orange creamy discharge . I haven t had a period since getting the iud in. Any ideas, waiting to get an appoint with my new obgyn
Asked On : Sat, 1 Dec 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor